[featured_image]
Please login to download
Download is available until [expire_date]
  • Versión
  • Descargar 2
  • Tamaño del archivo 758.64 KB
  • Recuento de archivos 1
  • Fecha de creación 7 mayo, 2015
  • Última actualización 5 septiembre, 2016

Multidimensionality and Bipolarity of a Spanish version of Warr´s (1990) well-being measures

Cifre, E., & Salanova, M.

Cifre, E., & Salanova, M. (2002). Multidimensionality and Bipolarity of a Spanish version of Warr´s (1990) well-being measures. Journal of Psychology, 136, 69-74.